Universidad Complutense de Madrid
E-Prints Complutense

Solutions of reaction-diffusion equations blowing-up on the parabolic boundary



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Bandle, Chatherine and Díaz Díaz, Gregorio (1994) Solutions of reaction-diffusion equations blowing-up on the parabolic boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 318 (5). pp. 455-460. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only


Official URL: http://gallica.bnf.fr/ark:/12148/bpt6k6107970c/f449.image.r=COMPTES+RENDUS+DE+L+ACADEMIE+DES+SCIENCES+SERIE+I-MATHEMATIQUE.langEN


We study the existence, the asymptotic behaviour near the parabolic boundary and the uniqueness of the solutions of nonlinear reaction-diffusion equations, which blow up on the parabolic boundary. We extend some results for elliptic problems given in ([1], [4]). A fondamental tool is the construction of suitable upper and lower solutions.

Item Type:Article
Uncontrolled Keywords:blow up on the parabolic boundary; upper and lower solutions; elliptic-equations; uniqueness; existence
Subjects:Sciences > Mathematics > Differential equations
ID Code:16162
Deposited On:11 Sep 2012 08:07
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page